Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 122, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2019, 10:43 PM CDT for 7 counties in Kansas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2019, 10:43 PM CDT (03:43 UTC)
- Expired
- May 26, 2019, 11:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 68 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 11:10 PM CDT | TSTM WND GST 60 | 8 Ene Kalvesta, KS | |
| May 26, 11:14 PM CDT | TORNADO | 2 N Jetmore, KS | QLCS BASED TORNADO WITH AN APPROXIMATE PATH LENGTH OF 1.71 MILES. |
| May 26, 11:15 PM CDT | TSTM WND GST 90 | 10 Ese Kalvesta, KS | 4-5 INCH DIAMETER TREE LIMBS BLOWN DOWN. |
| May 26, 11:19 PM CDT | TSTM WND GST 71 | 1 W Jetmore, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 26, 9:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 739 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
500
WUUS53 KDDC 270343
SVRDDC
KSC055-057-069-083-101-135-171-270430-
/O.NEW.KDDC.SV.W.0122.190527T0343Z-190527T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1043 PM CDT Sun May 26 2019
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northwestern Ford County in southwestern Kansas...
Northeastern Finney County in southwestern Kansas...
Western Ness County in west central Kansas...
Eastern Scott County in west central Kansas...
Hodgeman County in southwestern Kansas...
Lane County in west central Kansas...
Northern Gray County in southwestern Kansas...
* Until 1130 PM CDT.
* At 1042 PM CDT, severe thunderstorms were located along a line
extending from near Manning to 12 miles northwest of Kalvesta to
near Cimarron, moving east at 50 mph.
HAZARD...70 mph wind gusts and nickel size hail.
The Garden City Airport reported a 65 mph wind gust at 1037 PM.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Dighton, Jetmore, Pierceville, Utica, Alamota, Grigston, Scott
State Lake, Manning, Beeler, Pendennis, Amy, Healy, Kalvesta and
Shields.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3870 10018 3812 9975 3791 9985 3787 10071
3812 10076 3870 10094
TIME...MOT...LOC 0342Z 273DEG 53KT 3855 10078 3817 10046 3779 10040
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
TATRO2 follow-up statements
301
WWUS53 KDDC 270413
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1113 PM CDT Sun May 26 2019
KSC069-171-270423-
/O.CAN.KDDC.SV.W.0122.000000T0000Z-190527T0430Z/
Scott KS-Gray KS-
1113 PM CDT Sun May 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTT AND NORTHERN
GRAY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Kansas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for southwestern Kansas.
LAT...LON 3870 10018 3812 9975 3791 9985 3790 10021
3800 10023 3800 10025 3838 10041 3840 10059
3869 10069
TIME...MOT...LOC 0413Z 225DEG 35KT 3865 10030 3828 10005 3789 9993
$$
KSC055-057-083-101-135-270430-
/O.CON.KDDC.SV.W.0122.000000T0000Z-190527T0430Z/
Ford KS-Finney KS-Ness KS-Hodgeman KS-Lane KS-
1113 PM CDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN FORD...NORTHEASTERN FINNEY...WESTERN NESS...HODGEMAN
AND LANE COUNTIES...
At 1113 PM CDT, severe thunderstorms were located along a line
extending from near Pendennis to 13 miles southeast of Beeler to 7
miles north of Wright, moving northeast at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dighton, Jetmore, Utica, Alamota, Healy, Beeler, Pendennis, Amy and
Shields.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3870 10018 3812 9975 3791 9985 3790 10021
3800 10023 3800 10025 3838 10041 3840 10059
3869 10069
TIME...MOT...LOC 0413Z 225DEG 35KT 3865 10030 3828 10005 3789 9993
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
TATRO518
WWUS53 KDDC 270424
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1124 PM CDT Sun May 26 2019
KSC055-057-083-101-135-270433-
/O.EXP.KDDC.SV.W.0122.000000T0000Z-190527T0430Z/
Ford KS-Finney KS-Ness KS-Hodgeman KS-Lane KS-
1124 PM CDT Sun May 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FORD...
NORTHEASTERN FINNEY...WESTERN NESS...HODGEMAN AND LANE COUNTIES WILL
EXPIRE AT 1130 PM CDT...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning will be allowed to expire.
However gusty winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Kansas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for southwestern Kansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Ness, northeast Hodgeman, and northeast Lane counties until
1215 AM.
LAT...LON 3870 10018 3812 9975 3791 9985 3790 10021
3800 10023 3800 10025 3838 10041 3840 10059
3869 10069
TIME...MOT...LOC 0423Z 273DEG 53KT 3864 10014 3827 9990 3788 9978
$$
TATROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:43 PM CDT, 5 hours earlier.
Area forecast discussion, May 26, 5:43 PM CDT, 5 hours before
Area Forecast Discussion National Weather Service Dodge City KS 543 PM CDT Sun May 26 2019 ...Updated Aviation Discussion... .SHORT TERM...(This afternoon through Monday) Issued at 1149 AM CDT Sun May 26 2019 Another round of heavier rainfall and severe thunderstorms late this afternoon and into the nighttime hours towards midnight as a dryline pushing across from eastern Colorado into far western Kansas by 6-7PM and spreading east and northeast through midnight. A shortwave trough visible on IR pushing across northern Mexico into eastern New Mexico and west Texas will continue to push into eastern Colorado and western Kansas that will help support the storms along the dryline pushing off the Front Range of Colorado. This will allow for good leeside troughing to ignite cyclogenesis over eastern Colorado with warm air pushing further north into northern Kansas. With decent daytime heating, strong mixing will occur under such a moist low level flow out of the south to southeast enhanced with upslope winds. Strong cape up to 3000 J/kg along with stronger low level shear over 40kts that will help aid in good rotation with these storms to produce larger hail up to tennis balls and isolated tornadoes being possible more so than it was yesterday due to more upper level support with the aforementioned shortwave trough extending into the mid levels to support the dryline ignition this afternoon first over eastern Colorado before pushing into the CWA. Damaging wind can also be expected over 60mph with decent DCAPE and linear features that these storms will turn into as the night wears on and models depict more of a clump of severe rather than more discrete unlike earlier in the event. Expect mid to upper 70s for afternoon high temperatures this afternoon with overnight lows dropping into the mid 50s to mid 60s west to east with scattering out of clouds as the aforementioned shortwave pushes to the northeast out of the CWA into north central Kansas and Nebraska. Winds will turn more southwesterly through the early morning with strong downsloping that will help aid in a better warmup in the afternoon and stronger gusts up to 25-30 mph during the peak heating of the afternoon for Monday. Mid 80s for highs can be expected widespread across southwestern Kansas with winds diminishing after sunset due to radiational cooling under clear skies allowing for much cooler morning lows for Tuesday into the upper 40s along the Colorado state line to low 60s towards south central Kansas of the eastern counties. Any storm development with severe weather for Monday afternoon and evening will stay to the north into northwestern Kansas and into the far reaches of Nebraska and Wyoming even though SPC depict and marginal and slight area clipping the northern counties of the CWA along the I-70 corridor. This will be something to keep an eye on but models show these staying out of the area and will monitor in the next round of forecasts overnight once this severe threat exits the area over night tonight. .LONG TERM...(Monday night through Sunday) Issued at 129 PM CDT Sun May 26 2019 Quiet weather for the start of the long term for the majority of the work week as upper level ridging sets up in place across the Rockies and high plains giving way to dry northwest flow that will allow southwest Kansas to dry out and warm up going towards the weekend. Breezy southwest winds can be expected for the majority of the week with leeside troughing across eastern Colorado but not evident to be too deep to allow for stronger wind gusts not seeing anything above the 20-30 mph range. Temperature wise through Friday, expect morning lows to be in the 50s to mid 60s west to east and afternoon highs in the 70s to low 80s. The next disturbance looks to effect the CWA by Friday evening as a deep low makes its way across the four corner region pushing the aforementioned ridge to the east with increase divergence aloft through the Rockies and high plains. This will give way to increased storm chances and due to that time of year, the next chance for widespread severe weather for the region. It is too far out to determine what hazards can be expected or exact timing but will be something to keep an eye on in the future forecasts after the severe weather being dealt with currently in the short term. Expect these storms chances to return over the weekend for Saturday and Sunday with increased moist low level flow out of the southeast pumping in good humid, Gulf of Mexico air into the area giving way to more chances for severe to start off the month of June. Otherwise, expect morning low temperatures in the 50s and afternoon highs again in the 70s to low 80s. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 533 PM CDT Sun May 26 2019 Ongoing thunderstorms in the vicinity of all TAF sites with another round of heavier thunderstorms on station for GCK and LBL between 02-06Z, DDC between 03-07Z, and HYS between 04-08Z as a line of storms develops over eastern Colorado and pushes eastward during these time frames. Expect lower MVFR ceilings and gustier winds with these storms as well as lower visibility due to heavy rainfall. The shortwave supporting these storms will push these east of the area by 06-08Z respectively. At this time, ceilings will start to lift to mid levels then scattering out by 14Z as daytime heating erodes any radiational capping and winds mix to the surface gusting up to 25kts out of the south to southwest. No threats for thunderstorms at the end of the period staying well north of HYS with gusty winds diminishing after sunset after the end of the period. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 83 58 78 / 100 0 10 10 GCK 57 83 51 76 / 90 0 0 0 EHA 55 83 49 76 / 80 0 0 0 LBL 57 84 53 78 / 90 0 0 0 HYS 61 84 61 79 / 90 0 10 10 P28 64 83 66 83 / 100 0 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for KSZ030-031-043>046- 062>066-075>081-085>090. && SHORT TERM...Lowe LONG TERM...Lowe AVIATION...Lowe
Hazardous weather outlook, May 26, 1:43 PM CDT, 9 hours before
Hazardous Weather Outlook National Weather Service Dodge City KS 143 PM CDT Sun May 26 2019 KSZ030-031-043>046-061>066-074>081-084>090-271845- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 143 PM CDT Sun May 26 2019 /1243 PM MDT Sun May 26 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...This afternoon and tonight. Day 1 Discussion ---------------- Increased severe weather risk this afternoon and evening into the nighttime hours towards midnight as storms already starting to fire off over eastern Colorado expecting to push across the Kansas state line in the next hour or so with threats for hail and wind with a few tornadoes possible. A tornado watch is in effect through tonight for these western counties as far east as the HWY 83 corridor to include Scott City, Garden City, and down to Liberal with points to the west. Expect this ongoing threat to spread east and northeast throughout the evening, especially with wind and hail being the main threat as tornado chances decrease as the night wears on and storms become much more disorganized and clumped together. Flooding will be a high concern as well with these storms expecting an additional 1-3 inches of rainfall for much of the CWA in areas already very much saturated and nowhere for any runoff to go. The flash flood watch in effect through the early morning hours and ongoing warnings will be produced as warranted with the aforementioned storm activity. Day 1 Hazards ------------- * Tornado: Elevated risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Flooding: Elevated risk * Lightning: Significant risk .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- Quiet long term weather in terms of hazards with an elevated fire risk for Monday with increased wind and lower relative humidity with storm threats non existent through the end of the week. The next round of storms are expected for Friday night and into the weekend on Saturday with lightning a main threat for now as severe parameters look scarce this far out, but definitely not out of the question given the time of year and recent history of the weather in the past couple of weeks. Days 2-7 Hazards ---------------- * Monday - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Tuesday No hazards. * Wednesday No hazards. * Thursday No hazards. * Friday * Lightning: Limited risk * Saturday * Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for points along and west of HWY 83 through 10PM CDT tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo LOWE
In the hours before
Special weather statement, May 26, 9:16 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Dodge City KS 916 PM CDT Sun May 26 2019 KSZ084-085-270300- Stevens KS-Morton KS- 916 PM CDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON AND STEVENS COUNTIES UNTIL 1000 PM CDT... At 915 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Richfield to 6 miles southwest of Hough. Movement was northeast at 40 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Hugoton, Rolla, Moscow, Woods, Feterita and Cave. A Tornado Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3700 10171 3739 10175 3738 10107 3700 10107 TIME...MOT...LOC 0215Z 233DEG 40KT 3733 10175 3679 10163 TATRO
Local storm report, May 26, 10:05 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1005 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND GST 1 WSW LIBERAL 37.04N 100.95W
05/26/2019 M77 MPH SEWARD KS ASOS
&&
JRJLocal storm report, May 26, 10:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1009 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST 1 WSW LIBERAL 37.04N 100.95W
05/26/2019 E58 MPH SEWARD KS ASOS
&&
JRJSpecial weather statement, May 26, 10:38 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1038 PM CDT Sun May 26 2019
KSZ043>045-063-064-077-078-270430-
Gray KS-Finney KS-Hodgeman KS-Lane KS-Scott KS-Ness KS-Ford KS-
1038 PM CDT Sun May 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD...FINNEY...
SOUTHWESTERN NESS...SCOTT...WESTERN HODGEMAN...LANE AND NORTHERN GRAY
COUNTIES UNTIL 1130 PM CDT...
At 1038 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grigston to near Charleston. Movement was
northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Garden City, Scott City, Holcomb, Dighton, Alamota, Grigston, Scott
State Lake, Modoc, Shallow Water, Manning, Beeler, Pendennis, Amy,
Healy, Friend, Kalvesta and Shields.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Kansas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for southwestern Kansas.
LAT...LON 3870 10024 3791 9995 3789 10105 3848 10113
3870 10113
TIME...MOT...LOC 0338Z 247DEG 48KT 3843 10076 3789 10049
TATROLocal storm report, May 26, 10:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1042 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 2 ENE GARDEN CITY 37.98N 100.83W
05/26/2019 E70 MPH FINNEY KS TRAINED SPOTTER
&&
JRJLocal storm report, May 26, 10:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1043 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST MONTEZUMA 37.59N 100.44W
05/26/2019 E50 MPH GRAY KS TRAINED SPOTTER
&&
JRJThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:35 PM CDT | Special Weather Statement | DDC | Stafford | 55 min |
| May 26, 8:43 PM CDT | Special Weather Statement | DDC | Morton, Stanton | 62 min |
| May 26, 9:16 PM CDT | Special Weather Statement | DDC | Stevens | 44 min |
| May 26, 9:40 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward, Stevens | 65 min |
| May 26, 10:22 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Gray, Kiowa, Meade | 53 min |
| May 26, 10:35 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 55 min |
| May 26, 10:38 PM CDT | Special Weather Statement | DDC | Finney, Lane, Scott | 52 min |
| May 26, 11:07 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Edwards, Ford, Hodgeman and 4 more | 53 min |
| May 26, 11:12 PM CDT | Flash Flood Warning | DDC | Finney, Ford, Gray, Hodgeman, Ness | 4 hr |
| May 26, 11:19 PM CDT | Flash Flood Warning | DDC | Edwards, Pawnee, Rush, Stafford | 4 hr |
| May 26, 11:21 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Lane, Ness, Pawnee, Rush and 1 more | 54 min |
| May 26, 11:51 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more | 54 min |
| May 27, 12:00 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 45 min |
| May 27, 2:51 AM CDT | River Flood Warning | DDC | Ellis | 13 hr |
| May 27, 3:32 AM CDT | Special Weather Statement | DDC | Barber, Comanche | 43 min |
| May 27, 4:10 AM CDT | Special Weather Statement | DDC | Barber | 50 min |
| May 27, 5:38 AM CDT | Areal Flood Warning | DDC | Barber, Comanche | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.